# SDR AALA202507312689

- Difficulty date: July 26, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 45,163 hours, 19,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912000
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD EMERGENCY LIGHT AT 24DEF INOPERATIVE.   REPLACED OVERHEAD BIN EMERGENCY EXIT LIGHT OVERHEAD EMERGENCY LIGHT AT 24DEF.
